# SDR 2011F00146

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Engine: Pwa JT8D219
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Failed
- Location: Hyd Pump
- Component: Hyd Eng Driven
- Component part number: AS66411LS6
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 1 ENG HYD PRESSURE LOW; ACFT RETURNED TO DEPARTURE, MX TROUBLESHOT TO LT ENGINE HYD PUMP SHAFT FAILED.  R & R LEFT HYD PUMP AND CASE DRAIN FILTER IAW AMM 29-10-05 AND 29-10-14.
